# SDR SWIA201024164

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 19,055 hours, 17,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK HI-TEMP WITH SMOKE IN CABIN.  (FLT 6615)  REPLACED AIR CYCLE MACHINE.
